MathSciNet Relay Station
MathSciNet bibliographic data
MR425888 54C10 (57C99)
Walsh, John J. Monotone and open mappings onto $ANR's$. Proc. Amer. Math. Soc. 60 (1976), 286–288 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement